Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A note on a question of Bass


Author: Sankar P. Dutta
Journal: Trans. Amer. Math. Soc. 290 (1985), 691-700
MSC: Primary 13D05; Secondary 13D03, 13H10
MathSciNet review: 792820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the following question raised by Bass: Is a local ring with a finitely generated module of finite injective dimension Cohen-Macaulay? We prove that the answer is in the affirmative when a certain local cohomology of the ring is either decomposible or cyclic. We also study the above question in some special cases and some of its implications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13D05, 13D03, 13H10

Retrieve articles in all journals with MSC: 13D05, 13D03, 13H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792820-5
PII: S 0002-9947(1985)0792820-5
Article copyright: © Copyright 1985 American Mathematical Society